# SDR CALA2015020200074

- Difficulty date: January 30, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW VERTICAL PRESS DECK CRACKED STATION 663, BETWEEN RBL 40.00 - RBL 45.60, WL200.6 TO 192.0.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-10 REPAIR 3, ALTERNATIVE 2.  INSPECTION THRESHOLD OF 56K FLIGHT CYCLES AFTER REPAIR INSTALLATION & 36K FLIGHT CYCLES INTERVAL IAW SRM 57-10-10 REPAIR 3 ALTERNATIVE 2 PART 6 B TABLE 204.
